American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Hiro-aki Narita, Ameya Pitale and Ralf Schmidt. Irreducibility criteria for local and global representations. Proc. Amer. Math. Soc. 141 (2013) 55-63.
Abstract, references, and article information   
View Article: PDF

[2] Cristina Ballantine and Dan Ciubotaru. Ramanujan bigraphs associated with $SU(3)$ over a $p$-adic field. Proc. Amer. Math. Soc. 139 (2011) 1939-1953. MR 2775370.
Abstract, references, and article information   
View Article: PDF

[3] Joshua M. Lansky and C. Ryan Vinroot. Klyachko models of $p$-adic special linear groups. Proc. Amer. Math. Soc. 139 (2011) 2271-2279. MR 2775404.
Abstract, references, and article information   
View Article: PDF

[4] Ivan Matic. The unitary dual of p-adic $SO(5)$. Proc. Amer. Math. Soc. 138 (2010) 759-767. MR 2557193.
Abstract, references, and article information   
View Article: PDF

[5] Stephen Devlin and Jason Schultz. Waldspurger's involution and lifting of characters. Proc. Amer. Math. Soc. 135 (2007) 911-919. MR 2262890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thomas C. Hales. Orbital integrals are motivic. Proc. Amer. Math. Soc. 133 (2005) 1515-1525. MR 2111953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jeffrey D. Adler and Stephen DeBacker. A generalization of a result of Kazhdan and Lusztig. Proc. Amer. Math. Soc. 132 (2004) 1861-1868. MR 2051152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dubravka Ban and Chris Jantzen. The Langlands classification for non-connected $p$-adic groups II: Multiplicity one. Proc. Amer. Math. Soc. 131 (2003) 3297-3304. MR 1992872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joshua Lansky and A. Raghuram. On the correspondence of representations between $GL(n)$ and division algebras. Proc. Amer. Math. Soc. 131 (2003) 1641-1648. MR 1950297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J.-F. Dat. Une preuve courte du principe de Selberg pour un groupe $p$-adique. Proc. Amer. Math. Soc. 129 (2001) 1213-1217. MR 1814155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Colin J. Bushnell and Philip C. Kutzko. Types in reductive $p$-adic groups: The Hecke algebra of a cover. Proc. Amer. Math. Soc. 129 (2001) 601-607. MR 1712937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Victor Tan. An application of the regularized Siegel-Weil formula on unitary groups to a theta lifting problem. Proc. Amer. Math. Soc. 127 (1999) 2811-2820. MR 1641117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Manderscheid. Quadratic base change for $p$-adic $\mathrm{SL}(2)$ as a theta correspondence I: Occurrence. Proc. Amer. Math. Soc. 127 (1999) 1281-1288. MR 1616649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jeffrey D. Adler. Self-contragredient supercuspidal representations of $\mathrm{GL}_n$. Proc. Amer. Math. Soc. 125 (1997) 2471-2479. MR 1376746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Thomas C. Hales. The fundamental lemma for $Sp(4)$. Proc. Amer. Math. Soc. 125 (1997) 301-308. MR 1346977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Reid C. Huntsinger. Vanishing of the leading term in Harish-Chandra's local character expansion. Proc. Amer. Math. Soc. 124 (1996) 2229-2234. MR 1307530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sam Evens. The Langlands classification for graded Hecke algebras. Proc. Amer. Math. Soc. 124 (1996) 1285-1290. MR 1322921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Goldberg. $R$-groups and elliptic representations for unitary groups . Proc. Amer. Math. Soc. 123 (1995) 1267-1276. MR 1224616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jeffrey Hakim. Howe/Kirillov theory for $p$-adic symmetric spaces . Proc. Amer. Math. Soc. 121 (1994) 1299-1305. MR 1195479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Cary Rader and Allan Silberger. Some consequences of Harish-Chandra's submersion principle . Proc. Amer. Math. Soc. 118 (1993) 1271-1279. MR 1169888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Fiona Murnaghan and Joe Repka. Vanishing of coefficients in overlapping germ expansions for $p$-adic ${\rm GL}(n)$ . Proc. Amer. Math. Soc. 111 (1991) 1183-1193. MR 1041010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Siddhartha Sahi. A simple construction of Stein's complementary series representations . Proc. Amer. Math. Soc. 108 (1990) 257-266. MR 984813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Stephen Rallis and David Soudry. Analytic continuation of Archimedean Whittaker integrals . Proc. Amer. Math. Soc. 105 (1989) 42-51. MR 929417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. Pantoja and J. Soto-Andrade. Structure of generalized local rigid motion groups . Proc. Amer. Math. Soc. 104 (1988) 693-696. MR 964844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yuval Z. Flicker. Unramified Whittaker functions on the metaplectic group . Proc. Amer. Math. Soc. 101 (1987) 431-435. MR 908643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] George Lusztig. Equivariant $K$-theory and representations of Hecke algebras . Proc. Amer. Math. Soc. 94 (1985) 337-342. MR 784189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alessandro Figà-Talamanca and Massimo A. Picardello. Restriction of spherical representations of ${\rm PGL}\sb{2}({\bf Q}\sb{p})$ to a discrete subgroup . Proc. Amer. Math. Soc. 91 (1984) 405-408. MR 744639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] William R. Wade and Kaoru Yoneda. Uniqueness and quasimeasures on the group of integers of a $p$-series field . Proc. Amer. Math. Soc. 84 (1982) 202-206. MR 637169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Su Shing Chen. Limit sets of automorphism groups of a tree . Proc. Amer. Math. Soc. 83 (1981) 437-441. MR 624949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Allan J. Silberger. Correction: ``The Knapp-Stein dimension theorem for $p$-adic groups''\ [Proc. Amer. Math. Soc. {\bf 68} (1978), no. 2, 243--246;\ MR {\bf 58} \#11245] . Proc. Amer. Math. Soc. 76 (1979) 169-170. MR 534411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2